I recently started a supplement and dietary regimen to reverse my osteoporosis and heal my tooth decay. I have been taking a plant-based calcium supplement that contains K1 and K2, some D3 (400 IU), and a bit of strontium (5mg) and something else I can't recall right now. In addition, I have been taking 1000 IU of D3 and vitamin E. But for the past few days, soon after taking my supplements (after breakfast), I either get very fatigued or I get lightheaded and dizzy. I've also been experiencing a lot of gas, constipation, dry mouth occasionally. Could it possibly be the D3? Is it possible I don't need to supplement it? I find this hard to believe, since I'm a 59 year old female who lives in the Pacific NW. But it's odd how the symptoms come on soon after taking my supps and last almost all day!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2012 • 2 answers
I'm taking pristiq. This is day 10th. I was feeling nausea, dry mouth and dizzy for the 1st week. So
Posted 9 Jan 2013 • 1 answer
Fluoxetine - Day 5 of this drug for PMDD feel awful, tremors, dry mouth, crying, feel like in a fog?
Posted 8 Dec 2013 • 1 answer
Xerostomia - I have a problem with toothpaste and dry mouth. I have severe dry mouth, and resulting?
Posted 3 Apr 2015 • 1 answer
Posted 12 Aug 2015 • 2 answers